TOPOLOGICAL CLASSIFICATION OF QUASITORIC MANIFOLDS WITH SECOND BETTI NUMBER 2

Cited 10 time in webofscience Cited 0 time in scopus
  • Hit : 451
  • Download : 17
A quasitoric manifold is a 2n-dimensional compact smooth manifold with a locally standard action of an n-dimensional torus whose orbit space is a simple polytope. We classify quasitoric manifolds with second Betti number beta(2) =2 topologically. Interestingly, they are distinguished by their cohomology rings up to homeomorphism.
Publisher
PACIFIC JOURNAL MATHEMATICS
Issue Date
2012-03
Language
English
Article Type
Article
Keywords

COHOMOLOGICAL RIGIDITY; CONVEX POLYTOPES

Citation

PACIFIC JOURNAL OF MATHEMATICS, v.256, no.1, pp.19 - 49

ISSN
0030-8730
URI
http://hdl.handle.net/10203/104536
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 10 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0